# SDR AALA201801129033

- Difficulty date: January 9, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 7,204 hours, 2,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: A2527576120800
- Condition: Damaged
- Location: L1 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST HANDLE COVER DAMAGED. MAINTENANCE REPLACED THE L1 DOOR HANDLE COVER IAW AMM 25-13-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
